Alert archive / Washington / Wind Advisories in 2006
Wind Advisory 12, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Nov 14, 2006, 12:25 PM PST for 5 counties in Idaho; 10 counties in Washington. It took effect at Nov 15, 2006, 1:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 12:25 PM PST (20:25 UTC)
- In effect from
- Nov 15, 2006, 1:00 PM PST
- Expired
- Nov 16, 2006, 3:47 AM PST
- In force
- 15 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 8.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 142025 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1225 PM PST TUE NOV 14 2006 IDZ002-003-026-027-WAZ032>036-041-044-150430- /O.NEW.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 1225 PM PST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PST THURSDAY. A PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF EASTERN WASHINGTON AND NORTHERN IDAHO WEDNESDAY. INITIALLY MOST WINDS WILL BLOW FROM THE SOUTH AND SOUTHEAST AT 20 TO 25 MPH BUT THEN A COLD FRONT PASSING THROUGH IN THE LATE AFTERNOON AND EVENING WILL CAUSE THE WINDS TO SHIFT TO THE SOUTH AND SOUTHWEST AND INCREASE TO 30 MPH WITH WIND GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
8 follow-up statements
000 WWUS76 KOTX 150406 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 806 PM PST TUE NOV 14 2006 IDZ002-003-026-027-WAZ032>036-041-044-151300- /O.CON.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 806 PM PST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PST THURSDAY FOR MUCH OF INTERIOR EASTERN WASHINGTON...AS WELL AS PORTIONS OF THE IDAHO PANHANDLE. AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR WINDY CONDITIONS TO THE INLAND NORTHWEST WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. BY WEDNESDAY AFTERNOON...GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES LAKE...AND RITZVILLE. SUSTAINED WINDS BETWEEN 20 MPH AND 30 MPH WILL BE POSSIBLE THROUGH LATE AFTERNOON. EXPOSED AREAS ABOVE 2500 FEET...AND RIDGE TOPS WILL BE MOST SUSCEPTABLE TO GUSTS AS HIGH AS 40 MPH. THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH AS 45 MPH ARE EXPECTED ACROSS THE LOW LANDS OF THE INTERIOR NORTHWEST...INCLUDING THE CITIES OF MOSES LAKE...SPOKANE... COEUR DALENE...PULLMAN...LEWISTON...AND POMEROY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 151252 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 452 AM PST WED NOV 15 2006 IDZ002-003-026-027-WAZ032>036-041-044-152100- /O.CON.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 452 AM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST THURSDAY FOR MUCH OF THE INTERIOR EASTERN WASHINGTON...AS WELL AS PORTIONS OF THE IDAHO PANHANDLE. AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR WINDY CONDITIONS TO THE INLAND NORTHWEST THIS AFTERNOON AND TONIGHT. BY THIS AFTERNOON...GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES LAKE...AND RITZVILLE. SUSTAINED WINDS BETWEEN 20 MPH AND 30 MPH WILL BE POSSIBLE THROUGH LATE AFTERNOON. EXPOSED AREAS ABOVE 2500 FEET...AND RIDGE TOPS WILL BE MOST SUSCEPTABLE TO GUSTS AS HIGH AS 40 MPH. THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH AS 45 MPH ARE EXPECTED ACROSS THE LOW LANDS OF THE INTERIOR NORTHWEST...INCLUDING THE CITIES OF MOSES LAKE...SPOKANE... COEUR DALENE...PULLMAN...LEWISTON...AND POMEROY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 151739 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 939 AM PST WED NOV 15 2006 WAZ041-044-160145- /O.EXT.KOTX.WI.Y.0012.061116T0300Z-061116T0900Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 939 AM PST WED NOV 15 2006 ...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM PST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM PST THURSDAY. AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR WINDY CONDITIONS TO THE INLAND NORTHWEST THROUGH TONIGHT. THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH AS 45 MPH ARE EXPECTED ACROSS THE WENATCHEE AREA AND THE WATERVILLE PLATEAU. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ002-003-026-027-WAZ032>036-160145- /O.CON.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 939 AM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST THURSDAY. AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR WINDY CONDITIONS TO THE INLAND NORTHWEST THIS AFTERNOON AND TONIGHT. BY THIS AFTERNOON...GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES LAKE...AND RITZVILLE. SUSTAINED WINDS BETWEEN 20 MPH AND 30 MPH WILL BE POSSIBLE THROUGH LATE AFTERNOON. EXPOSED AREAS ABOVE 2500 FEET... AND RIDGE TOPS WILL BE MOST SUSCEPTIBLE TO GUSTS AS HIGH AS 40 MPH. THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH AS 45 MPH ARE EXPECTED ACROSS THE LOW LANDS OF THE INTERIOR NORTHWEST...INCLUDING THE CITIES OF MOSES LAKE...SPOKANE... COEUR DALENE...PULLMAN...LEWISTON...AND POMEROY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 152107 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 107 PM PST WED NOV 15 2006 IDZ002-003-WAZ033>036-160515- /O.EXT.KOTX.WI.Y.0012.061116T0000Z-061116T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 107 PM PST WED NOV 15 2006 ...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST THURSDAY. A PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO THE INLAND NORTHWEST LATE THIS AFTERNOON AND EVENING. GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES LAKE...AND RITZVILLE. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED LATE THIS AFTERNOON AND INTO THE EVENING WHEN THE COLD FRONT PASSES. EXPOSED AREAS AND HIGHER RIDGES ABOVE 2500 FEET WILL BE MOST SUSCEPTIBLE TO GUSTS AS HIGH AS 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ026-027-WAZ032-160515- /O.CON.KOTX.WI.Y.0012.000000T0000Z-061116T0900Z/ LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...CLARKSTON 107 PM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY. A PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO THE INLAND NORTHWEST THIS AFTERNOON AND TONIGHT. GUSTY SOUTHEAST WINDS ARE EXPECTED TO OVER THE CAMAS PRAIRIE...POMEROY AND NEAR THE ALPOWA SUMMIT WITH WINDS OF 25 MPH TO 35 MPH THIS AFTERNOON AND INTO THE EVENING AS A COLD FRONT PASSES. EXPOSED AREAS ABOVE 2500 FEET AROUND LEWISTON AND CLARKSTON WILL BE MOST SUSCEPTIBLE TO GUSTS AS HIGH AS 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WAZ041-044-160515- /O.CON.KOTX.WI.Y.0012.061116T0300Z-061116T0900Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 107 PM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM PST THURSDAY. THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH AS 45 MPH ARE EXPECTED ACROSS THE WENATCHEE AREA AND THE WATERVILLE PLATEAU. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 160108 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 508 PM PST WED NOV 15 2006 IDZ002-003-026-027-WAZ032>036-160900- /O.CON.KOTX.WI.Y.0012.000000T0000Z-061116T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 508 PM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... A WIND ADVISORY IS IN EFFECT UNTIL 1 AM PST THURSDAY FOR PORTIONS OF THE UPPER COLUMBIA BASIN...AS WELL AS THE SPOKANE...COEUR DALENE...AND PULLMAN AREAS. AN APPROACHING COLD FRONT WILL CAUSE WINDS TO INCREASE OVER THE INLAND NORTHWEST THIS EVENING. THE COMMUNITIES OF MOSES LAKE... OTHELLO...AND RITZVILLE...CAN EXPECT THE STRONGEST WINDS BETWEEN THE HOURS OF 7 PM AND MIDNIGHT. SUSTAINED WINDS OF 20 TO 30 MPH ARE LIKELY WITH GUSTS AS HIGH AS 40 MPH. FOR THE SPOKANE...COEUR DALENE...AND PULLMAN AREAS...THE STRONGEST WINDS WILL LIKELY OCCUR BETWEEN 9 PM AND 1 AM. SUSTAINED WINDS BETWEEN 25 AND 35 MPH...WITH GUSTS TO 45 MPH ARE POSSIBLE. ELEVATIONS ABOVE 2500 FEET WILL BE ESPECIALLY SUSCEPTIBLE TO GUSTS OVER 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. PREPARE NOW FOR THE WINDY CONDITIONS. SECURE ITEMS THAT MAY BE BLOWN AWAY BY THE WIND LIKE TRASH CANS AND LAWN FURNITURE. $$ WAZ041-044-160900- /O.CON.KOTX.WI.Y.0012.061116T0300Z-061116T0900Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 508 PM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... A WIND ADVISORY IS IN EFFECT UNTIL 1 AM PST THURSDAY FOR THE WENATCHEE...MANSFIELD...AND WATERVILLE AREAS. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A VIGOROUS COLD FRONT THIS EVENING. WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH AFTER 9 PM AND PERSIST THROUGH THE MIDNIGHT HOUR. FOR ELEVATIONS ABOVE 2500 FEET ON THE WATERVILLE PLATEAU...GUSTS AS HIGH AS 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. PREPARE NOW FOR THE WINDY CONDITIONS. SECURE ITEMS THAT MAY BE BLOWN AWAY BY THE WIND LIKE TRASH CANS AND LAWN FURNITURE. $$
000 WWUS76 KOTX 160432 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 832 PM PST WED NOV 15 2006 IDZ002-003-026-027-WAZ032>036-041-044-160900- /O.CON.KOTX.WI.Y.0012.000000T0000Z-061116T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 832 PM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... A WIND ADVISORY IS IN EFFECT UNTIL 1 AM PST THURSDAY FOR PORTIONS OF THE UPPER COLUMBIA BASIN...AS WELL AS THE SPOKANE...COEUR DALENE...AND PULLMAN AREAS. A WIND ADVISORY IS ALSO IN EFFECT FOR WENATCHEE...MANSFIELD...AND WATERVILLE THROUGH 1 AM. WINDS HAVE INCREASED TO 25 TO 35 MPH OVER THE COLUMBIA BASIN AND MOST OF EASTERN WASHINGTON. SO FAR THIS EVENING WIND GUSTS HAVE BEEN MEASURED AS HIGH AS 37 MPH AT THE SPOKANE AIRPORT...39 MPH IN EPHRATA...AND 46 MPH AT ALPOWA SUMMIT NEAR POMEROY. WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH 1 AM AS A VIGOROUS COLD FRONT MOVES THROUGH THE REGION. GUSTS AS HIGH AS 45 MPH WILL BE COMMON OVER EASTERN WASHINGTON AND PORTIONS OF THE IDAHO PANHANDLE. LOCATIONS WITH ELEVATIONS OVER 2500 FEET...MAY EVEN EXPERIENCE GUSTS AS HIGH AS 55 MPH. FOR WENATCHEE...MANSFIELD...AND WATERVILLE...WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH AFTER 9 PM AND PERSIST THROUGH THE MIDNIGHT HOUR. FOR ELEVATIONS ABOVE 2500 FEET ON THE WATERVILLE PLATEAU...GUSTS AS HIGH AS 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED... AND GUSTS TO 55 MPH ARE POSSIBLE. STRONG WINDS WILL MAKE DRIVING CHALLENGING...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS76 KOTX 160851 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1251 AM PST THU NOV 16 2006 IDZ002-003-026-027-WAZ032>036-041-044-161200- /O.EXT.KOTX.WI.Y.0012.000000T0000Z-061116T1200Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 1251 AM PST THU NOV 16 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. WINDS HAVE INCREASED TO 25 TO 35 MPH ACROSS EASTERN WASHINGTON AND PORTIONS OF THE IDAHO PANHANDLE. WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH 4 AM AS A VIGOROUS COLD FRONT MOVES THROUGH THE REGION. GUSTS AS HIGH AS 45 MPH WILL BE COMMON OVER EASTERN WASHINGTON AND PORTIONS OF THE IDAHO PANHANDLE. LOCATIONS WITH ELEVATIONS OVER 2500 FEET...MAY EVEN EXPERIENCE GUSTS AS HIGH AS 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...AND GUSTS TO 55 MPH ARE POSSIBLE. STRONG WINDS WILL MAKE DRIVING CHALLENGING...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS76 KOTX 161147 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 347 AM PST THU NOV 16 2006 IDZ002-003-026-027-WAZ032>036-041-044-161300- /O.CAN.KOTX.WI.Y.0012.000000T0000Z-061116T1200Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 347 AM PST THU NOV 16 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS EASTERN WASHINGTON AND NORTH IDAHO. BREEZY SOUTHWEST WINDS 15 TO 25 MPH WILL CONTINUE THROUGH THE MORNING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:46 AM PST, 2 hours 39 minutes earlier.
Area forecast discussion, Nov 14, 9:46 AM PST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
946 AM PST TUE NOV 14 2006
.SYNOPSIS...A CONTINUED INFLUX OF PACIFIC ENERGY WILL IMPACT THE
AREA THROUGH MID-WEEK. CONDITIONS WILL BEGIN TO QUIET DOWN TOWARD
THE END OF THE WEEK AND FIRST PART OF THE WEEKEND.
&&
.DISCUSSION...UPDATED TO WARM UP TEMPERATURES ONE TO FOUR DEGREES
IN SPOTS AND DECREASE CLOUD COVER UNTIL HIGHER CLOUDS START TO
INVADE THE SKY FROM THE WEST THIS AFTERNOON. ALSO REMOVED POPS
OVER ALL BUT SOME MOUNTAIN LOCATIONS IN SHOSHONE COUNTY THIS
MORNING FOR A SMALL CHANCE OF SNOW SHOWERS THERE. WEDNESDAYS
SYSTEM LOOKS TO BE QUITE AN ACTIVE ONE IN TERMS OF MORE WINTER
WEATHER AND SUCH. MAY HAVE TO ADD MORE HIGHLIGHTS FOR SNOWFALL FOR
THE NORTHERN MOUNTAINS AND PERHAPS A WIND ADVISORY OF SORTS FOR
LOWER ELEVATIONS INCLUDING SPOKANE FOR YET ANOTHER BOUT OF WIND
LATE WEDNESDAY AFTERNOON AND EVENING WITH A STRONG COLD FRONT
PASSAGE AND TIGHT SURFACE PRESSURE GRADIENT.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED ACROSS THE REGION THROUGH 06Z
WEDNESDAY. LCL MTN OBSCURATIONS OVER THE EASTERN ID
PANHANDLE...MAINLY ABOVE 4000 FT BEFORE 00Z. AN APPROACHING WARM
FRONT THICKEN A CIRRUS DECK THROUGH THE DAY...THEN THIS DECK WILL
BEGIN TO LOWER OVERNIGHT (09-12Z) BRINGING LCL MVFR CONDITIONS
STARTING OVER WEST AND SOUTHEAST TAF SITES AND TWEB ROUTES...ALONG
WITH THE RISK FOR -SHRA/-SHSN. THE CIGS WILL ALSO BEGIN TO LOWER
TO LCL MVFR CONDITIONS TOWARD 15-18Z OVER THE REMAINING TAF SITES
AS PRECIPITATION ADVANCES IN. /JCOTE
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 44 30 45 36 42 26 / 0 10 100 60 20 10
COEUR DALENE 43 32 44 35 42 27 / 0 10 100 90 30 20
PULLMAN 43 33 48 36 44 29 / 10 0 90 80 40 20
LEWISTON 51 35 52 40 49 33 / 10 0 70 70 30 10
COLVILLE 44 28 47 32 39 22 / 0 20 100 60 20 20
SANDPOINT 41 31 42 34 40 26 / 0 10 100 90 30 20
KELLOGG 41 33 42 36 41 30 / 10 10 100 90 40 20
MOSES LAKE 48 32 52 35 47 27 / 0 10 80 40 10 10
WENATCHEE 47 34 46 34 46 30 / 0 20 80 40 10 10
OMAK 45 35 48 33 44 29 / 0 50 100 40 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...WINTER STORM WARNING FROM MIDNIGHT TO 10 PM WEDNESDAY ABOVE 3000
FEET FOR EAST SLOPES NORTHERN CASCADES.
&&Hazardous weather outlook, Nov 14, 6:24 AM PST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
624 AM PST TUE NOV 14 2006
WAZ042-151430-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
624 AM PST TUE NOV 14 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM
PST WEDNESDAY ABOVE 3000 FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED TODAY. THE ENXT PACIFIC WEAHTRER
SYSTEM WILL MOVE INTO THEC ASCADES LATE TONIGHT AND BRING A
MIXTURE OF RAIN AND SNOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ANOTHER MOISTURE LADEN STORM SYSTEM WILL IMPACT THE CASCADES
TONIGHT THROUGH WEDNESDAY NIGHT. SIGNIFICANT ACCUMULATIONS OF HIGH
MOUNTAIN SNOW ARE POSSIBLE OVER THE EAST SLOPES OF THE NORTHERN
CASCADES. THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE LOCALLY
HEAVY RAIN OVER THE LOWER ELEVATIONS OF THE CASCADES...AND STRONG
WINDS DURING THE DAY ON WEDNESDAY.
IDZ001>004-026-027-WAZ031>038-041-043-044-151430-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...
PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...
WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE...
DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC...
INCHELIUM...WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...
OROVILLE...WATERVILLE...MANSFIELD
624 AM PST TUE NOV 14 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE UNSETTLED WET WEATHER WILL CONTINUE THROUGH THE PERIOD WITH
THE NEXT WET WEATHER SYSTEM SLATED TO MOVE IN WEDNESDAY BRINGING
WIDESPREAD RAIN...HIGH MOUNTAIN SNOW...WINDY CONDITIONS AND
POSSIBLY SOME BRIEF PERIODS OF FREEZING RAIN TO SHELTERED VALLEYS
IN THE NORTHERN MOUNTAIN VALLEYS.The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:37 AM PST | Winter Storm Warning | OTX | Bonner, Boundary, Kootenai | 44 hr |
| Nov 14, 1:17 PM PST | Winter Weather Advisory | OTX | Douglas, Okanogan | 20 hr |
Nearby
Wind Advisories in Washington, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.